A member asked:

When i take seroquel and other antipsychotics it shrinks my penis but taking geodon (ziprasidone) is fine. is there some sort of medical reason?

A doctor has provided 1 answer
Dr. Pacita David answered

Specializes in Psychiatry

Makes no sense: Although Seroquel, Geodon (ziprasidone) and other second generation antipsychotics can cause sexual side effects such as decreased libido or achieving orgasm, they do not affect the size of the penis. How has your sexual functioning been on such medications? You list anxiety as one of your conditions. If anxiety is severe enough, it can distort one's perception of body image. Hope this is helpful. Best.

Answered 3/9/2016

1.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question